# SDR 2005UALA00737

- Difficulty date: July 8, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 5,995 hours, 2,475 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Aft Fuselage Jac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BUCKLED AROUND AFT FUSELAGE JACK PAD FITTING.  MAJOR REPAIR TO REPLACE SKIN IN AREA OF THE JACK PAD.  REPLACED SKIN IN AREA OF THE JACK PAD.
